Generic results for establishing the asymptotic size of confidence sets and tests
Donald Andrews (),
Xu Cheng and
Patrik Guggenberger
Journal of Econometrics, 2020, vol. 218, issue 2, 496-531
Abstract:
This paper provides a set of results that can be used to establish the asymptotic size and/or similarity in a uniform sense of confidence sets and tests. The results are generic in that they can be applied to a broad range of problems. They are most useful in scenarios where the pointwise asymptotic distribution of a test statistic is a discontinuous function of a parameter.
Keywords: Asymptotic size; Autoregressive model; Confidence set; Grid bootstrap; Identification; Inference; Test; Uniform; Weak instruments; Weak identification (search for similar items in EconPapers)
JEL-codes: C10 C12 (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304407620301470
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Generic Results for Establishing the Asymptotic Size of Confidence Sets and Tests (2011) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:218:y:2020:i:2:p:496-531
DOI: 10.1016/j.jeconom.2020.04.027
Access Statistics for this article
Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson
More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().